# SDR SWAA2014091531959

- Difficulty date: August 22, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645262A
- Part serial: MA524SP2
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER FITTING BROKEN.  R & R NR 4 SPOILER IAW AMM.
